# SDR LR7A2010091400040

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Warped
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5313 FOUND CABIN RT MAIN WHEEL WELL BULKHEAD WARP AT FS 588 TO 597, WL 146 TO 152, RBL 61.5.  REPAIRED IAW LOCKHEED SMP583 FIG 51-140-17.
